I have noticed that if i don't have my full 8 hours of sleep when taking my meds. i will fall asleep at any moment.I had a scare the other day when driving.It is like all i have to do is blink and i am out.I also have trouble finding the right word for things or street names.Also i take my meds most of the time before work but when i get home i can't remember if i took them or not.So now i move my bottles so when i come home i know i took them.I am on 300mg. four times a day.I am taking it because i have really bad nerve pain still after 3 months ago having shingles.Also hoping it will help with my back pain.I am going in for the second time for back surgery after the first surgeon really messed me up.It doesn't really seem to help that but dose help where i had shingles in my arm some.Heck they have me on this Fentanyl ,and norco but only for break through pain.My hubby is on this also for diabetes because he has nuropithy in his knee very badly.Back to what i started asking about,SORRY I can fall asleep with food in my mouth,almost in the restroom once,and i doesn't matter what time it is.I think i sleep through at least one of my doses.I have also had earaches,What i really hate is being so sleepy and feeling like when you just wake up ALL DAY.I am really thankful for spell check right now also.LOL Thanks Becky
I also have the(lack of memorie) But dose anyone else have the falling asleep at any moment?
Added 14 Apr 2013:
I also wanted to state i just joined this group and i am thankful it is here.I know know i am not alone in all of this.THANK YOU!!!!
It sounds like too much Neurontin for your system and the Fentanyl is probably making you fall asleep like you are, you're doing "The Nod."
You need to have a frank discussion with your doctor about all of the medications you are taking and how they are affecting you. You really must be in a lot of pain to be on the patch and Norco for breakthrough pain. The patch can really make you fall asleep like that, very dangerous while driving, you probably ought not drive until you are off of these meds, or your body gets used to them.
Also, if you can't recall what you've taken and when, please buy yourself a pad of paper and write down all the medications and what time you've taken them.
You really do sound as if you are (most likely) taking too much for your system.
Don't drive for a while, like I said, wait until your body adjust to the meds or your doctor lowers the amounts.
Best wishes to you,
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 3 answers
Posted 8 Apr 2011 • 2 answers
Posted 28 Mar 2013 • 4 answers
Posted 27 Feb 2014 • 3 answers
Posted 1 Apr 2016 • 1 answer